Alert archive / Missouri / Freeze Warnings in 2009
Freeze Warning 2, NWS Springfield, MO
NWS Springfield, MO issued this freeze warning at Apr 2, 2009, 3:39 PM CDT for 25 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Apr 3, 2009, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2009, 3:39 PM CDT (20:39 UTC)
- In effect from
- Apr 3, 2009, 12:00 AM CDT
- Expired
- Apr 3, 2009, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Springfield, MO
All 28 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, St. Clair County, MO, Stone County, MO, Vernon County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 37 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2001 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KSGF 022039 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 339 PM CDT THU APR 2 2009 ...FREEZE WARNING FOR PORTIONS OF SOUTHEAST KANSAS INTO CENTRAL MISSOURI OVERNIGHT INTO FRIDAY MORNING... .SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION OVERNIGHT BEHIND THE STORM SYSTEM THAT IS CURRENTLY BRINGING RAIN TO THE AREA THIS AFTERNOON. THIS AREA OF HIGH PRESSURE WILL BRING A COLDER AIRMASS TO THE AREA ALONG WITH CLEARING SKIES AND LIGHT WINDS. THESE CONDITIONS WILL RESULT IN TEMPERATURES FALLING INTO THE UPPER 20S TO AROUND THE FREEZING MARK FOR SEVERAL HOURS OVERNIGHT. PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. KSZ073-097-101-MOZ055>058-066>071-077>081-088>091-093>095-101>103- 031400- /O.NEW.KSGF.FZ.W.0002.090403T0500Z-090403T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-JASPER-DADE-GREENE-WEBSTER-NEWTON-LAWRENCE-CHRISTIAN- MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...NEOSHO...AURORA... MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE...MONETT... CASSVILLE...KIMBERLING CITY...GALENA 339 PM CDT THU APR 2 2009 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY. TEMPERATURES WILL FALL INTO THE UPPER 20S FOR SEVERAL HOURS TONIGHT INTO FRIDAY MORNING. THESE FREEZING TEMPERATURES ARE EXPECTED TO OCCUR ALONG AND NORTH OF A LINE FROM TABLE ROCK LAKE UP TO ROLLA. PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WISE
3 follow-up statements
000 WWUS73 KSGF 030234 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 934 PM CDT THU APR 2 2009 ...FREEZE WARNING FOR PORTIONS OF SOUTHEAST KANSAS INTO CENTRAL MISSOURI OVERNIGHT INTO FRIDAY MORNING... .SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION OVERNIGHT. COLD AIR WILL FILTER INTO THE REGION AS SKIES CLEAR AND WINDS BECOME LIGHT. THESE CONDITIONS WILL RESULT IN TEMPERATURES FALLING INTO THE UPPER 20S TO AROUND THE FREEZING MARK FOR SEVERAL HOURS OVERNIGHT. PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. KSZ073-097-101-MOZ055>058-066>071-077>081-088>091-093>095-101>103- 031400- /O.CON.KSGF.FZ.W.0002.090403T0500Z-090403T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-JASPER-DADE-GREENE-WEBSTER-NEWTON-LAWRENCE-CHRISTIAN- MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...NEOSHO...AURORA... MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE...MONETT... CASSVILLE...KIMBERLING CITY...GALENA 934 PM CDT THU APR 2 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT FRIDAY. TEMPERATURES WILL FALL INTO THE UPPER 20S FOR SEVERAL HOURS TONIGHT INTO FRIDAY MORNING. THESE FREEZING TEMPERATURES ARE EXPECTED TO OCCUR ALONG AND NORTHWEST OF A LINE FROM TABLE ROCK LAKE UP TO ROLLA. PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL HARM CROPS AND OTHER SENSITIVE VEGETATION. && $$ GAGAN
000 WWUS73 KSGF 030854 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 354 AM CDT FRI APR 3 2009 ...FREEZE WARNING FOR PORTIONS OF SOUTHEAST KANSAS INTO CENTRAL MISSOURI OVERNIGHT INTO FRIDAY MORNING... .SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION EARLY THIS MORNING. COLD AIR WILL CONTINUE TO FILTER INTO THE REGION WITH A CLEAR SKY AND DIMINISHING WIND. THESE CONDITIONS WILL RESULT IN TEMPERATURES FALLING INTO THE UPPER 20S TO AROUND THE FREEZING MARK THROUGH MID MORNING. KSZ073-097-101-MOZ055>058-066>071-077>081-088>091-093>095-101>103- 031400- /O.CON.KSGF.FZ.W.0002.000000T0000Z-090403T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-JASPER-DADE-GREENE-WEBSTER-NEWTON-LAWRENCE-CHRISTIAN- MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...NEOSHO...AURORA... MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE...MONETT... CASSVILLE...KIMBERLING CITY...GALENA 354 AM CDT FRI APR 3 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. TEMPERATURES WILL FALL INTO THE UPPER 20S FOR SEVERAL HOURS TONIGHT INTO FRIDAY MORNING. THESE FREEZING TEMPERATURES ARE EXPECTED TO OCCUR ALONG AND NORTHWEST OF A LINE FROM TABLE ROCK LAKE UP TO ROLLA. PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL HARM CROPS AND OTHER SENSITIVE VEGETATION. && $$ LINDENBERG
000 WWUS73 KSGF 031401 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 901 AM CDT FRI APR 3 2009 KSZ073-097-101-MOZ055>058-066>071-077>081-088>091-093>095-101>103- 031515- /O.EXP.KSGF.FZ.W.0002.000000T0000Z-090403T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-JASPER-DADE-GREENE-WEBSTER-NEWTON-LAWRENCE-CHRISTIAN- MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...NEOSHO...AURORA... MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE...MONETT... CASSVILLE...KIMBERLING CITY...GALENA 901 AM CDT FRI APR 3 2009 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING. TEMPERATURES HAVE WARMED ABOVE THE FREEZING MARK ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS THIS MORNING. THEREFORE...THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE. $$ WISE
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this freeze warning went out at Apr 2, 2:49 PM CDT, 50 minutes earlier.
Area forecast discussion, Apr 2, 2:49 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 249 PM CDT THU APR 2 2009 .DISCUSSION... RAIN SHOWERS WERE NUMEROUS OVER EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS AFTERNOON. THIS ACTIVITY WAS CAUSED BY AN UPPER LEVEL LOW PRESSURE SYSTEM THAT WAS TRACKING DIRECTLY OVER THE REGION. MOST LOCATIONS WERE EXPERIENCING LIGHT MEASUREMENTS OF RAIN...HOWEVER...COVERAGE WAS HIGH. THIS RAIN WILL EXIT THE REGION LATER TONIGHT...MEANWHILE...A COLDER AIRMASS WILL SPREAD IN BEHIND THE UPPER LOW. SUB-FREEZING TEMPERATURES ARE EXPECTED ALONG AND NORTHWEST OF LINE FROM ROLLA DOWN TO TABLE ROCK LAKE. A FREEZE WARNING WILL BE POSTED FOR THESE COUNTIES. THE CHILLY AIR WILL NOT HANG AROUND TOO LONG. SOUTHERLY WINDS WILL COMMENCE BY FRIDAY MORNING...ALLOWING FOR A SHORT-LIVED WARMING TREND. TEMPERATURES WILL CONTINUE TO WARM THROUGH SATURDAY AFTERNOON IN ADVANCE OF AN UPPER LEVEL LOW PRESSURE SYSTEM. AFTERNOON MAXIMUM READINGS WILL REACH THE 70S IN MOST LOCATIONS. AS THE UPPER LOW APPROACHES SATURDAY NIGHT...THIS FEATURE WILL INTERACT WITH INCREASING GULF MOISTURE TO PRODUCE A BRIEF EPISODE OF SHOWERS AND THUNDERSTORMS SATURDAY NIGHT. A FEW OF THESE STORMS COULD BE MARGINALLY SEVERE DUE TO A STRONGLY SHEARED ENVIRONMENT. INSTABILITY LEVELS LOOK TO BE WEAK...THEREFORE THE FREQUENCY OF SEVERE STORMS WILL BE LIMITED. MODELS ARE SHOWING EARLY SIGNS THAT A HIGH IMPACT FREEZE IS LIKELY IN THE WAKE OF THIS WEEKENDS STORM SYSTEM. A COLD AIRMASS WILL BE PULLED INTO SOUTHEAST KANSAS AND THE MISSOURI OZARKS. OVERNIGHT TEMPERATURES WILL RESPOND BY FALLING WELL BELOW FREEZING FOR SEVERAL HOURS BOTH MONDAY AND TUESDAY MORNINGS. AS A MATTER OF FACT...SOME LOCATIONS COULD EXPERIENCE LOW TO MID 20S. ORCHARDS...GREENHOUSE OWNER/MANAGERS...AND WINERIES SHOULD MONITOR LATER FORECASTS AND STATEMENTS REGARDING THIS POTENTIAL HARD FREEZE THATS LIKELY TO CAUSE IMPACTS ON THE OZARKS VEGETATION. HEADING INTO WEDNESDAY...TEMPERATURES WILL BEGIN TO WARM AND THE FREEZE POTENTIAL RESIDES. MODELS SUGGEST ANOTHER UPPER LOW SCHEDULED TO MAKE AN OZARKS CAMEO FOR NEXT WEDNESDAY NIGHT INTO THURSDAY. THIS WILL PROVIDE THE REGION WITH ANOTHER EPISODE OF SHOWERS AND THUNDERSTORMS. THE QUICK TIMING OF THIS SYSTEM APPROACHING WILL NOT ALLOW THE GULF OF MEXICO TO RECOVER AND TRANSPORT GOOD MOISTURE TO ENHANCE INSTABILITY LEVELS. THEREFORE SEVERE STORMS MAY BE DIFFICULT TO COME BY WITH THIS SYSTEM AS WELL. CRAMER && .AVIATION... THE MAIN FORECAST CHALLENGES FOR THE 18Z TAFS WILL BE TIMING OF SHOWERS AND ASSOCIATED LOWERED CEILINGS AND VISIBILITIES. WIND SPEEDS WILL INCREASE AFTER 18Z...IN RESPONSE TO AN INCREASE IN SURFACE PRESSURE GRADIENT OVER SOUTHWEST MISSOURI. PRECIPITATION WILL BE SCATTERED IN NATURE...ADDING DIFFICULTY IN THE TIMING OF IFR CONDITIONS. IFR CEILINGS ARE LIKELY AFTER 21Z DUE TO WINDS SHIFTING TO THE NORTHWEST...INDUCING UPSLOPE PARCEL TRAJECTORIES ALONG THE OZARK PLATEAU. THE SYSTEM IS EXPECTED TO PROGRESS OUT OF THE AREA QUICKLY...LEADING TO SKIES CLEARING FROM WEST TO EAST THIS EVENING AND OVERNIGHT. THE SURFACE PRESSURE GRADIENT WILL RELAX AFTER SUNRISE...CAUSING LIGHT AND VARIABLE WINDS TOWARD THE END OF 24 HOUR TERMINAL AERODROME FORECAST. KARDELL/CRAMER && .FIRE WEATHER... SOME CONCERNS FOR SATURDAY WITH WINDS E FRI 04/03/09 SAT 04/04/09 SUN EDT 3HRLY 17 20 23 02 05 08 11 14 17 20 23 02 05 08 11 14 17 20 23 02 05 08 UTC 3HRLY 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 MIN/MAX 46 53 32 43 28 TEMP 57 54 52 50 48 48 50 52 51 44 41 38 35 34 39 41 41 37 34 33 30 33 DEWPT 34 36 39 41 42 43 43 44 41 38 36 33 30 28 28 27 26 26 26 26 26 26 RH 42 50 61 71 80 83 77 74 68 79 82 82 82 78 64 57 55 64 72 75 85 75 WIND DIR SE SE SE SE SE SE SE SE S W W W W W W W W NW NW NW NW NW WIND SPD 9 9 11 13 13 13 14 17 14 13 13 14 17 19 19 19 18 16 12 8 5 3 WIND GUST 27 31 40 35 36 27 26 CLOUDS SC B1 B2 OV OV OV OV OV OV OV OV OV OV OV B2 SC SC SC SC SC SC SC POP 12HR 80 100 100 20 5 QPF 12HR 0.06 0.54 0.19 0.05 0 SNOW 12HR 00-00 00-00 00-00 RAIN S S O O O O O O RAIN SHWRS D D C C S S C SNOWSHWRS D D C C S S TSTMS C C C C WIND CHILL 42 42 37 33 30 25 23 29 32 33 27 26 25 24 MIN CHILL 41 43 37 30 22 25 27 25 24 DATE 04/05 MON 04/06/09 TUE 04/07/09 WED 04/08/09 THU 04/09/09 EDT 6HRLY 14 20 02 08 14 20 02 08 14 20 02 08 14 20 02 08 14 20 UTC 6HRLY 18 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 00 MAX/MIN 51 36 46 29 39 26 44 29 MM TEMP 47 45 40 38 44 39 34 31 37 33 30 30 41 38 34 MM MM MM DEWPT 30 32 33 34 36 31 30 28 26 23 23 23 25 27 29 MM MM MM PWIND DIR NE E NW W W W W W MM WIND CHAR LT LT GN BZ BZ GN BZ GN MM AVG CLOUDS B1 B2 OV OV OV OV OV OV OV OV OV B2 B2 B2 B2 B2 MM MM POP 12HR 30 70 70 60 50 30 10 10 MM RAIN SHWRS C C L L L L C C SNOWSHWRS L L C C C C TSTMS C C PAZ024-030900- JOHNSTOWN-CAMBRIA PA 40.32N 78.83W ELEV. 2284 FT 345 PM EDT THU APR 2 2009 DATE 04/02/09 FRI 04/03/09 SAT 04/04/09 SUN EDT 3HRLY 17 20 23 02 05 08 11 14 17 20 23 02 05 08 11 14 17 20 23 02 05 08 UTC 3HRLY 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 MIN/MAX 46 52 32 47 32 TEMP 58 54 52 50 48 47 50 51 50 43 41 38 35 35 41 45 45 40 38 36 34 36 DEWPT 40 42 43 45 45 46 45 45 43 40 36 32 30 28 29 29 28 27 27 27 28 28 RH 51 64 71 83 89 96 83 80 77 89 82 79 82 75 62 53 51 59 64 69 78 72 WIND DIR SE SE SE SE SE SE SE SE S W W W W W W W W W NW NW NW NW WIND SPD 9 9 10 11 12 12 11 10 14 19 21 24 25 26 24 21 19 17 13 10 6 4 WIND GUST 26 25 29 21 41 39 40 CLOUDS B1 OV OV OV OV OV OV OV OV OV OV OV B2 B1 SC SC FW FW FW FW SC SC POP 12HR 100 100 90 5 5 QPF 12HR 0.13 0.49 0.13 0 0 SNOW 12HR 00-00 00-00 00-00 RAIN S S O O O O O O RAIN SHWRS D D C C S SNOWSHWRS C C TSTMS C C C C WIND CHILL 44 35 31 27 23 23 31 36 37 32 30 29 27 MIN CHILL 41 43 35 27 20 25 32 29 27 DATE 04/05 MON 04/06/09 TUE 04/07/09 WED 04/08/09 THU 04/09/09 EDT 6HRLY 14 20 02 08 14 20 02 08 14 20 02 08 14 20 02 08 14 20 UTC 6HRLY 18 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 00 MAX/MIN 56 39 46 29 40 26 45 31 MM TEMP 51 49 44 41 45 39 34 31 38 34 30 30 42 39 35 MM MM MM DEWPT 34 36 37 39 41 34 32 30 27 25 24 24 26 28 29 MM MM MM PWIND DIR E SE W W W W W SW MM WIND CHAR LT LT GN BZ BZ GN BZ GN MM AVG CLOUDS B1 OV OV OV OV OV OV OV OV OV OV B2 B2 B1 B1 B1 MM MM POP 12HR 20 70 70 40 40 20 10 10 MM RAIN SHWRS S S L L L L C C SNOWSHWRS C C C C S S TSTMS C C PAZ025-030900- ALTOONA-BLAIR PA 40.30N 78.32W ELEV. 1504 FT 345 PM EDT THU APR 2 2009 DATE 04/02/09 FRI 04/03/09 SAT 04/04/09 SUN EDT 3HRLY 17 20 23 02 05 08 11 14 17 20 23 02 05 08 11 14 17 20 23 02 05 08 UTC 3HRLY 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 MIN/MAX 49 56 37 50 34 TEMP 60 56 55 53 51 50 53 55 53 47 45 42 39 39 45 48 48 43 41 39 36 38 DEWPT 43 45 46 47 47 47 47 46 44 42 39 35 32 29 29 29 28 27 28 28 29 30 RH 53 66 72 80 86 89 80 72 71 83 79 76 76 67 53 47 46 53 59 64 75 73 WIND DIR SE SE SE SE SE SE SE E S W W W W W W NW W W W W NW NW WIND SPD 8 8 9 11 10 10 10 10 14 18 19 20 24 27 26 23 19 16 14 12 10 8 WIND GUST 20 40 36 36 CLOUDS B1 OV OV OV OV OV OV OV OV OV OV OV B2 SC SC FW FW FW FW FW FW SC POP 12HR 90 100 70 5 5 QPF 12HR 0.13 0.51 0.07 0 0 SNOW 12HR 00-00 00-00 00-00 RAIN S S O O O O O O RAIN SHWRS L L S S SNOWSHWRS S S TSTMS C C C C WIND CHILL 40 37 33 28 28 36 40 41 36 33 31 29 32 MIN CHILL 40 33 25 30 35 31 27 DATE 04/05 MON 04/06/09 TUE 04/07/09 WED 04/08/09 THU 04/09/09 EDT 6HRLY 14 20 02 08 14 20 02 08 14 20 02 08 14 20 02 08 14 20 UTC 6HRLY 18 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 00 MAX/MIN 56 41 50 32 42 28 46 32 MM TEMP 52 50 46 43 48 42 37 34 40 36 32 32 43 40 37 MM MM MM DEWPT 34 36 38 39 41 36 34 31 29 27 25 24 26 28 29 MM MM MM PWIND DIR NE S W W W W W SW MM WIND CHAR LT LT GN BZ BZ GN BZ GN MM AVG CLOUDS SC B2 OV OV OV OV OV OV OV OV OV B2 B1 B1 B1 B1 MM MM POP 12HR 10 70 70 40 30 10 10 10 MM RAIN SHWRS L L L L C C C C SNOWSHWRS C C TSTMS C C PAZ019-030900- STATE COLLEGE-SOUTHERN CENTRE PA 40.85N 77.85W ELEV. 1239 FT 345 PM EDT THU APR 2 2009 DATE 04/02/09 FRI 04/03/09 SAT 04/04/09 SUN EDT 3HRLY 17 20 23 02 05 08 11 14 17 20 23 02 05 08 11 14 17 20 23 02 05 08 UTC 3HRLY 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 MIN/MAX 51 57 39 50 34 TEMP 60 57 56 54 53 52 55 56 55 49 46 44 41 41 46 48 48 43 41 39 37 38 DEWPT 41 43 44 46 46 46 45 44 43 41 38 35 33 30 29 29 28 27 27 27 28 29 RH 49 59 64 74 77 80 69 64 64 74 73 70 73 65 51 47 46 53 57 62 70 70 WIND DIR SE SE SE E E E E E S W W W W W W NW NW NW NW NW NW NW WIND SPD 6 6 9 10 9 9 9 10 13 16 17 17 20 24 26 26 24 19 17 13 11 10 WIND GUST 20 25 20 41 41 39 CLOUDS B1 B2 OV OV OV OV OV OV OV OV OV OV B1 SC SC SC FW FW FW FW FW SC POP 12HR 90 100 70 10 5 QPF 12HR 0.09 0.56 0.09 0 0 SNOW 12HR 00-00 00-00 00-00 RAIN S S O O O O O O RAIN SHWRS L L S S SNOWSHWRS S S TSTMS C C C C WIND CHILL 43 40 37 32 31 37 40 40 35 33 31 29 32 MIN CHILL 43 37 29 32 35 31 27 DATE 04/05 MON 04/06/09 TUE 04/07/09 WED 04/08/09 THU 04/09/09 EDT 6HRLY 14 20 02 08 14 20 02 08 14 20 02 08 14 20 02 08 14 20 UTC 6HRLY 18 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 00 MAX/MIN 55 42 52 34 44 29 48 33 MM TEMP 52 50 46 44 50 44 39 36 42 37 34 33 44 41 37 MM MM MM DEWPT 31 33 35 37 39 36 33 31 28 26 25 25 27 28 30 MM MM MM PWIND DIR N E W W W W W SW MM WIND CHAR LT LT GN BZ BZ GN BZ GN MM AVG CLOUDS SC B2 OV OV OV OV OV OV OV OV B2 B1 B1 B1 B1 B1 MM MM POP 12HR 10 70 70 40 30 10 10 10 MM RAIN SHWRS L L L L C C C C SNOWSHWRS C C TSTMS C C PAZ046-030900- WILLIAMSPORT-SOUTHERN LYCOMING PA 41.24N 76.92W ELEV. 529 FT 345 PM EDT THU APR 2 2009 DATE 04/02/09 FRI 04/03/09 SAT 04/04/09 SUN EDT 3HRLY 17 20 23 02 05 08 11 14 17 20 23 02 05 08 11 14 17 20 23 02 05 08 UTC 3HRLY 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 MIN/MAX 50 60 40 53 34 TEMP 62 58 56 54 52 51 56 58 57 51 48 46 43 42 48 50 50 45 42 40 37 39 DEWPT 41 42 44 45 45 45 46 47 46 45 41 37 34 32 31 29 29 28 28 29 29 29 RH 46 55 64 71 77 80 69 67 67 80 77 71 70 67 51 44 44 51 57 64 72 67 WIND DIR SE SE SE E E E E E S SW W NW W W NW NW NW NW NW NW NW NW WIND SPD 8 8 10 12 13 13 12 10 12 13 13 12 13 17 19 21 20 16 14 13 12 11 WIND GUST 25 35 35 36 CLOUDS SC B2 B2 OV OV OV OV OV OV OV OV B2 B1 FW SC SC SC FW FW FW FW FW POP 12HR 90 100 70 10 5 QPF 12HR 0.08 0.56 0.11 0 0 SNOW 12HR 00-00 00-00 00-00 RAIN S S O O O O O O RAIN SHWRS L L S S SNOWSHWRS S S TSTMS C C C C WIND CHILL 40 35 34 40 44 44 38 34 32 29 31 MIN CHILL 40 33 36 38 32 27 DATE 04/05 MON 04/06/09 TUE 04/07/09 WED 04/08/09 THU 04/09/09 EDT 6HRLY 14 20 02 08 14 20 02 08 14 20 02 08 14 20 02 08 14 20 UTC 6HRLY 18 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 00 MAX/MIN 56 42 55 35 46 30 49 32 MM TEMP 52 50 46 44 52 46 41 38 44 39 35 34 46 41 37 MM MM MM DEWPT 31 33 36 38 40 37 35 34 32 29 28 27 28 29 31 MM MM MM PWIND DIR N E NW NW W W W W MM WIND CHAR LT LT GN BZ BZ GN BZ GN MM AVG CLOUDS FW B1 OV OV OV OV OV OV OV OV B2 B1 B1 B1 B1 B1 MM MM POP 12HR 10 70 70 40 30 10 10 10 MM RAIN SHWRS L L L L C C C C SNOWSHWRS C C TSTMS C C PAZ050-030900- SELINSGROVE-SNYDER PA 40.82N 76.86W ELEV. 450 FT 345 PM EDT THU APR 2 2009 DATE 04/02/09 FRI 04/03/09 SAT 04/04/09 SUN EDT 3HRLY 17 20 23 02 05 08 11 14 17 20 23 02 05 08 11 14 17 20 23 02 05 08 UTC 3HRLY 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 MIN/MAX 50 59 40 54 35 TEMP 62 58 56 55 52 52 56 58 57 51 48 46 43 43 49 52 52 46 43 41 38 40 DEWPT 44 45 46 47 47 47 48 48 46 45 41 37 35 32 31 30 29 28 29 29 30 30 RH 52 62 69 74 83 83 74 69 67 80 77 71 73 65 50 43 41 49 57 62 73 67 WIND DIR SE SE SE SE E E E E S W W W W W W NW NW NW NW NW NW NW WIND SPD 6 6 10 12 12 11 10 10 13 16 13 12 14 18 21 24 21 17 16 13 12 11 WIND GUST 23 23 35 35 36 CLOUDS B1 B2 OV OV OV OV OV OV OV OV OV OV B1 FW SC SC FW CL FW FW FW FW POP 12HR 90 100 60 5 5 QPF 12HR 0.07 0.58 0.04 0 0 SNOW 12HR 00-00 00-00 00-00 RAIN S S O O O O O O RAIN SHWRS L L TSTMS C C C C WIND CHILL 40 36 35 41 39 36 33 30 33 MIN CHILL 40 33 37 39 33 28 DATE 04/05 MON 04/06/09 TUE 04/07/09 WED 04/08/09 THU 04/09/09 EDT 6HRLY 14 20 02 08 14 20 02 08 14 20 02 08 14 20 02 08 14 20 UTC 6HRLY 18 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 00 MAX/MIN 57 43 55 36 47 30 50 33 MM TEMP 53 51 47 45 53 46 41 38 45 39 35 34 46 42 38 MM MM MM DEWPT 33 35 37 40 42 37 36 35 32 30 29 27 28 29 31 MM MM MM PWIND DIR NW E W NW W NW NW W MM WIND CHAR GN LT GN BZ BZ GN BZ GN MM AVG CLOUDS FW B1 OV OV OV OV OV OV OV B2 B2 B1 B1 B1 SC SC MM MM POP 12HR 10 70 70 30 30 10 10 10 MM RAIN SHWRS L L L L C C C C SNOWSHWRS C C TSTMS C C PAZ057-030900- HARRISBURG-DAUPHIN PA 40.19N 76.76W ELEV. 310 FT 345 PM EDT THU APR 2 2009 DATE 04/02/09 FRI 04/03/09 SAT 04/04/09 SUN EDT 3HRLY 17 20 23 02 05 08 11 14 17 20 23 02 05 08 11 14 17 20 23 02 05 08 UTC 3HRLY 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 MIN/MAX 48 61 41 56 37 TEMP 60 56 54 52 50 50 56 59 58 52 49 47 44 44 50 53 54 48 45 43 39 41 DEWPT 48 48 48 48 48 48 49 50 48 47 42 37 35 33 32 31 30 28 29 30 31 33 RH 64 74 80 86 93 93 77 72 69 83 77 68 70 65 50 43 40 46 53 60 73 73 WIND DIR SE SE SE E E E E SE S W W W W W NW NW NW NW NW NW NW NW WIND SPD 5 5 9 11 10 9 9 10 14 17 14 12 14 18 20 21 19 13 13 12 11 9 WIND GUST 21 37 36 37 CLOUDS B1 OV OV OV OV OV OV OV OV OV B2 B2 SC FW FW FW FW CL FW FW FW FW POP 12HR 90 100 30 0 5 QPF 12HR 0.07 0.56 0.01 0 0 SNOW 12HR 00-00 00-00 00-00 RAIN S S O O O O O O RAIN SHWRS C C TSTMS C C C C WIND CHILL 41 37 36 43 42 39 36 32 MIN CHILL 41 34 38 42 36 31 DATE 04/05 MON 04/06/09 TUE 04/07/09 WED 04/08/09 THU 04/09/09 EDT 6HRLY 14 20 02 08 14 20 02 08 14 20 02 08 14 20 02 08 14 20 UTC 6HRLY 18 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 00 MAX/MIN 61 44 56 36 47 31 50 34 MM TEMP 56 53 49 46 54 47 42 38 45 40 36 35 46 43 39 MM MM MM DEWPT 35 37 40 42 44 40 38 36 34 31 30 28 29 30 31 MM MM MM PWIND DIR N SE W NW W NW NW W MM WIND CHAR LT LT GN BZ BZ GN BZ GN MM AVG CLOUDS FW B1 OV OV OV OV OV OV OV B2 B2 B1 SC SC SC SC MM MM POP 12HR 10 70 70 20 20 10 10 10 MM RAIN SHWRS L L L L S S S S SNOWSHWRS S S TSTMS C C PAZ065-030900- YORK-YORK PA 39.92N 76.87W ELEV. 480 FT 345 PM EDT THU APR 2 2009 DATE 04/02/09 FRI 04/03/09 SAT 04/04/09 SUN EDT 3HRLY 17 20 23 02 05 08 11 14 17 20 23 02 05 08 11 14 17 20 23 02 05 08 UTC 3HRLY 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 MIN/MAX 49 61 41 57 37 TEMP 60 56 55 53 51 52 56 59 59 53 50 47 44 44 51 54 54 48 46 43 40 42 DEWPT 48 48 48 48 48 48 49 50 48 46 42 37 35 32 32 31 30 28 29 30 31 33 RH 64 74 77 83 89 86 77 72 67 77 74 68 70 62 48 41 40 46 51 60 70 70 WIND DIR E SE E E E E E SE S W W W W W W W W W NW NW NW NW WIND SPD 5 5 8 11 10 9 9 10 14 17 14 12 14 17 20 21 18 13 12 11 9 8 WIND GUST 23 39 35 36 CLOUDS B2 OV OV OV OV OV OV OV OV OV B2 B2 SC FW FW FW FW CL FW FW FW FW POP 12HR 90 100 20 0 5 QPF 12HR 0.09 0.54 0 0 0 SNOW 12HR 00-00 00-00 00-00 RAIN S S O O O O O O RAIN SHWRS S S TSTMS C C C C WIND CHILL 44 37 37 44 40 37 34 MIN CHILL 42 34 39 43 37 32 DATE 04/05 MON 04/06/09 TUE 04/07/09 WED 04/08/09 THU 04/09/09 EDT 6HRLY 14 20 02 08 14 20 02 08 14 20 02 08 14 20 02 08 14 20 UTC 6HRLY 18 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 00 MAX/MIN 61 45 56 35 47 31 50 34 MM TEMP 57 54 50 47 54 47 42 38 45 40 36 35 46 43 39 MM MM MM DEWPT 36 38 40 42 44 40 38 35 33 31 30 29 29 30 32 MM MM MM PWIND DIR W SE W NW W W W W MM WIND CHAR LT LT GN BZ BZ GN BZ LT MM AVG CLOUDS FW B1 OV OV OV OV OV OV B2 B2 B2 B1 SC SC SC SC MM MM POP 12HR 10 70 60 20 20 10 10 10 MM RAIN SHWRS L L L L S S S S SNOWSHWRS S S TSTMS C C PAZ066-030900- LANCASTER-LANCASTER PA 40.12N 76.30W ELEV. 403 FT 345 PM EDT THU APR 2 2009 DATE 04/02/09 FRI 04/03/09 SAT 04/04/09 SUN EDT 3HRLY 17 20 23 02 05 08 11 14 17 20 23 02 05 08 11 14 17 20 23 02 05 08 UTC 3HRLY 21 00 03 06 09 12 15 18 21 00 03 06 09 12 15 18 21 00 03 06 09 12 MIN/MAX 48 61 41 56 37 TEMP 59 56 54 52 50 51 56 59 58 52 49 47 44 44 50 54 54 48 45 43 39 41 DEWPT 47 47 48 48 48 48 49 50 48 47 42 37 35 33 32 31 29 28 29 30 31 32 RH 64 72 80 86 93 89 77 72 69 83 77 68 70 65 50 41 38 46 53 60 73 70 WIND DIR SE SE E E E E E SE S W W W W W W NW NW NW NW NW NW NW WIND SPD 5 5 8 11 10 10 10 11 14 17 14 12 13 17 19 20 19 16 14 12 11 9 WIND GUST 20 36 36 37 CLOUDS B1 B2 OV OV OV OV OV OV OV OV B2 B2 B1 SC FW FW FW CL FW FW FW FW POP 12HR 90 100 30 0 5 QPF 12HR 0.06 0.53 0 0 0 SNOW 12HR 00-00 00-00 00-00 RAIN S S O O O O O O RAIN SHWRS C C TSTMS C C C C WIND CHILL 41 37 36 44 41 38 36 32 MIN CHILL 41 34 39 41 36 31 DATE 04/05 MON 04/06/09 TUE 04/07/09 WED 04/08/09 THU 04/09/09 EDT 6HRLY 14 20 02 08 14 20 02 08 14 20 02 08 14 20 02 08 14 20 UTC 6HRLY 18 00 06 12 18 00 06 12 18 00 06 12 18 00 06 12 18 00 MAX/MIN 61 44 55 36 47 31 50 34 MM TEMP 57 53 49 46 53 47 42 38 45 40 36 35 46 43 39 MM MM MM DEWPT 35 37 39 41 43 40 38 36 33 31 30 28 29 30 31 MM MM MM PWIND DIR W SE W NW W NW NW W MM WIND CHAR LT LT GN BZ BZ GN BZ GN MM AVG CLOUDS FW B1 OV OV OV OV OV OV OV B2 B2 B1 SC SC SC SC MM MM POP 12HR 10 70 70 20 20 10 10 10 MM RAIN SHWRS L L L L S S S S SNOWSHWRS S S TSTMS C C
Hazardous weather outlook, Apr 2, 12:56 PM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1256 PM CDT THU APR 2 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1256 PM CDT THU APR 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER FAR SOUTHERN MISSOURI THIS AFTERNOON. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. PATCHY DENSE FOG WILL BE POSSIBLE OVER PARTS OF SOUTHWEST MISSOURI AND SOUTHEAST KANSAS LATE TONIGHT AND EARLY FRIDAY MORNING. SOME AREAS OF FROST MAY ALSO OCCUR. TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR BELOW FREEZING OVER AREAS WEST OF A LINE FROM ROLLA TO GAINESVILLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SOUTH TO SOUTHEAST WIND GUSTS UP TO 40 MPH ARE POSSIBLE ON SATURDAY. THE STRONG WINDS ALONG WITH A DRY AIRMASS IN PLACE...WILL PRODUCE A HEIGHTENED FIRE DANGER ACROSS THE REGION. A FEW MARGINALLY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT INTO SUNDAY MORNING. MUCH COLDER TEMPERATURES WILL BUILD INTO THE REGION SUNDAY NIGHT INTO MONDAY. TEMPERATURES NEAR OR BELOW FREEZING WILL BE POSSIBLE MONDAY AND TUESDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Special weather statement, Apr 2, 3:36 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 336 PM CDT THU APR 2 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-022145- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 336 PM CDT THU APR 2 2009 ...HIGH IMPACT FREEZE BECOMING MORE LIKELY EARLY NEXT WEEK... TEMPERATURES THAT WOULD CAUSE A HARD FREEZE WILL LIKELY OCCUR OVER EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. BY MONDAY MORNING...TEMPERATURES WILL FALL INTO THE MID AND UPPER 20S. EVEN COLDER READINGS ARE EXPECTED BY EARLY TUESDAY MORNING WITH LOWS IN THE LOW TO MID 20S. THESE COLD TEMPERATURES WILL OCCUR IN RESPONSE TO A CANADIAN AIRMASS FORECASTED TO SPREAD INTO THE NATIONS MIDSECTION. GREENHOUSE OWNERS...ORCHARDS...AND WINERIES SHOULD MONITOR LATER FORECASTS AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE...REGARDING THE POTENTIAL FOR A HIGH IMPACT EPISODE OF FREEZING TEMPERATURES. CRAMER
Nearby
Freeze Warnings in Missouri, 2009Freeze Warnings in Kansas, 2009Every freeze warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.